# SDR ABXA050299

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Part number: 5759321501
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED TOP OF WING CENTER SECTION PRESSURE DECK, STA. 683, RT BUTT LINE 10. REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-8 AND REA D853-52529.
